# SDR ABXA20170705074

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31113
- Condition: Cracked
- Location: Bs 1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AROUND A FASTENER AT BS 1678. SKIN WAS REPAIRED. ACFT WAS GROUNDED.
